MathSciNet Relay Station
MathSciNet bibliographic data
MR2482218 (2010f:11063) 11F22 (17B67 20D08)
Scheithauer, Nils R. Generalized Kac-Moody algebras, automorphic forms and Conway's group. II. J. Reine Angew. Math. 625 (2008), 125–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement